MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 07682913001
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) changed several parts, including the measuring cell, as it was near its lifespan.For verification, a blank cell calibration, qc, and calibration were completed according to specifications.The investigation determined that the service action resolved the issue.
 
Additional Manufacturer Narrative
The elecsys tsh reagent lot number is 925909, and the expiration date was not provided.The elecsys ft4 iv reagent lot number is 918716, and the expiration date was not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys tsh and elecsys ft4 iv results from the cobas 8000 e 801 module for one patient.The initial tsh result was 32.3 iu/ml.The repeat result on another e801 instrument was 61.0 ¿iu/ml.The repeat result on another e801 instrument was 63.5 ¿iu/ml.The initial ft4 result was 6.7 pmol/l.The repeat result on another e801 instrument was 3.38 pmol/l.The repeat result on another e801 instrument was 3.29 pmol/l.

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25100139
Report Number1823260-2026-01780
Device Sequence Number9991390
Product Code JJE
UDI-Device Identifier04015630946198
UDI-Public04015630946198
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07682913001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown